کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5777987 1633058 2017 14 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
On the coexistence of irreducible orbits of coincidences for multivalued admissible maps on the circle via Nielsen theory
ترجمه فارسی عنوان
در همزیستی مدارهای غیر قابل مقایسه از همپوشانی برای نقشه های قابل پذیرش چند ارزشی در دایره از طریق نظریه نیلسن
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات هندسه و توپولوژی
چکیده انگلیسی
The present paper can be regarded as a natural, significant, multivalued extension of some results matching the general periodic point theory (like the celebrated Sharkovsky-type theorems) and the standard Nielsen fixed point theory. Concretely, the coexistence of irreducible orbits of coincidences is established for multivalued circle maps by means of Nielsen-type topological invariants. A well known theorem for single-valued maps, obtained independently by Efremova [1] and Block et al. [2], is nontrivially generalized in this way. Some further possibilities for admissible maps on tori are indicated. Several illustrative examples are supplied. The crucial idea is based on detecting the kind of a complete isomorphism between periodic points of associated single-valued maps and irreducible orbits of coincidences of given multivalued admissible maps on tori.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 221, 15 April 2017, Pages 596-609
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت